# SDR UIEA2021051401133

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,683 hours, 11,946 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT DECK TRIM AIR POSITION INDICATORSUDDENLY WENT FULL WARM AND COCKPIT TEMP. ROSE. FLIGHT DECK TEMP OK @ FULL COLD POSITION- OPERATIO9N ERRATIC( PERF. ZONE TEMP CONTROL BITE PER FIM 21-61 F/T 912 FOUND NO FAULTS. FOUND FD TEMP FILTER FULL OF DEBRIS. CLEANED FILTER OPS CHECK FD TEMP CONTROL PER AMM 21-61-00. OPS CHECK GOOD . )
